# SDR HNAA08A0006

- Difficulty date: June 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85320596111
- Condition: Corroded
- Location: Bs 424 S31r
- Part time: 32,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STR 31 RT AT FRAME 424.12.  FITTING REPLACED WITH NEW PART.  (S)
